# SDR AALA20170125007

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 4,515 hours, 501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M9545
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. UPON OPENING THE L1 DOOR, THE EMERGENCY EVACUATION SLIDE DISLODGED FROM COVER. REMOVED AND REPLACED SLIDE IAW AMM 25-94-25. OPERATIONAL CHECK GOOD.
